MAUDE Adverse Event Report: 50CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD

50CM TRIAL LEAD KIT, SLIM TIP; DRG LEAD
Model Number MN10350-50A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Therapeutic Effects, Unexpected (2099)
Date of Event 05/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results will be provided in the final report.
 
Event or Problem Description
It was reported the patient was undergoing a drg trial when the patient experienced pain along the l3 dermatome track the day following implant.Mapping revealed motor stimulation, so the physician opted to explant the l3 lead on (b)(6) 2019 while leaving the l4 trial lead implanted.The patient¿s pain associated with the l3 lead has since resolved.

Brand Name
50CM TRIAL LEAD KIT, SLIM TIP
Common Device Name
DRG LEAD
MDR Report Key8624381
Report Number1627487-2019-05854
Device Sequence Number2260380
Product Code PMP
UDI-Device Identifier05415067025517
UDI-Public05415067025517
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2019
Device Model NumberMN10350-50A
Device Catalogue NumberMN10350-50A
Device Lot NumberAB2350
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight68